MathSciNet Relay Station
MathSciNet bibliographic data
MR1996807 17B37 (14M17 17B10 20G05)
Ryom-Hansen, Steen A $q$-analogue of Kempf's vanishing theorem. Mosc. Math. J. 3 (2003), no. 1, 173–187, 260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement